# SDR REXA2017031200381

- Difficulty date: March 12, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR FWD SURROUND, RIGHT LATCH PIN INTERCOSTAL ATTACH FLANGE CORRODED, BS 349 TO 364.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06 AND 51-42-21.  OPS TESTED GOOD IAW AMM 52-42-00-710-801.
